# SDR SWAA2024040357009

- Difficulty date: February 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY DOOR AT AFT GALLEY AREA 2024-164658<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(F)(G)(H)(I)(J).;[02] CORRECTED STEP 1:REPLACED GIRT BAR FITTING HARDWARE ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(F)(G)(H)(I)(J). INSTALATION IS DOCUMENTED ON TTG8Q00221K6 STEP 13 ITEM 2.A.(13);[03] TASK COMPLETED
